Alert archive / Alabama / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 423, NWS Tallahassee, FL

December 25, 2012Coffee County, Geneva County, Alabama

NWS Tallahassee, FL issued this severe thunderstorm warning at Dec 25, 2012, 10:56 PM CST for Coffee County, Geneva County, Alabama. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Dec 25, 2012, 10:56 PM CST (04:56 UTC)
Expired
Dec 25, 2012, 11:45 PM CST
In force
49 min
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon

Counties Coffee County, AL, Geneva County, AL

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Dec 25, 9:23 PM CSTTornado WatchSPC6 hr

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 4.9 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 00:00Z on 2012-12-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 00:00Z on 2012-12-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 232 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1109 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
232 m²/s²
0-3 km storm-relative helicity
410 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

608 
WUUS52 KTAE 260456
SVRTAE
ALC031-061-260545-
/O.NEW.KTAE.SV.W.0423.121226T0456Z-121226T0545Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1056 PM CST TUE DEC 25 2012

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN COFFEE COUNTY IN SOUTHEAST ALABAMA...
  WESTERN GENEVA COUNTY IN SOUTHEAST ALABAMA...

* UNTIL 1145 PM CST

* AT 1053 PM CST...THE NATIONAL WEATHER SERVICE HAS DETECTED A LINE
  OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
  FROM 19 MILES NORTHWEST OF SAMSON TO 29 MILES SOUTHWEST OF
  SAMSON...OR ALONG A LINE EXTENDING FROM OPP TO DORCAS...AND MOVING
  NORTHEAST AT 60 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO NEW
  BROCKTON AND ENTERPRISE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY.

&&

LAT...LON 3144 8579 3118 8579 3099 8605 3099 8619
      3101 8620 3136 8620
TIME...MOT...LOC 0456Z 238DEG 51KT 3134 8622 3087 8639

$$

08-LAMERS
2 follow-up statements
878 
WWUS52 KTAE 260529
SVSTAE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1129 PM CST TUE DEC 25 2012

ALC031-061-260545-
/O.CON.KTAE.SV.W.0423.000000T0000Z-121226T0545Z/
COFFEE AL-GENEVA AL-
1129 PM CST TUE DEC 25 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM CST
FOR WESTERN GENEVA AND SOUTHERN COFFEE COUNTIES...

AT 1126 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM CLINTONVILLE TO 7 MILES SOUTH OF GANER...MOVING
NORTHEAST AT 55 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
CAMP ALAFLO...SHELL ARMY FIELD...CENTRAL CITY...ENTERPRISE...
CHANCELLOR...AND COOL SPRINGS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

&&

LAT...LON 3138 8609 3144 8579 3118 8579 3099 8605
      3100 8619 3101 8620
TIME...MOT...LOC 0529Z 236DEG 50KT 3147 8588 3100 8605

$$

08-LAMERS
781 
WWUS52 KTAE 260548
SVSTAE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1148 PM CST TUE DEC 25 2012

ALC031-061-260556-
/O.EXP.KTAE.SV.W.0423.000000T0000Z-121226T0545Z/
COFFEE AL-GENEVA AL-
1148 PM CST TUE DEC 25 2012

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN GENEVA AND SOUTHERN
COFFEE COUNTIES HAS EXPIRED...

NATIONAL WEATHER SERVICE DOPPLER RADAR...OBSERVATIONS...AND LAW 
ENFORCEMENT INDICATE THAT THE LINE OF STORMS IN SOUTHAEST ALABAMA 
HAS LIKELY WEAKENED BELOW SEVERE LEVELS. THERE HAVE BEEN NO RECENT 
DAMAGE REPORTS OR WIND GUSTS OVER 50 MPH.

THE LINE OF STORMS WILL CONTINUE TO PRODUCE GUSTY WINDS TO AROUND 50 
MPH ACROSS SOUTHEAST ALABAMA AS IT MOVES EAST.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM CST WEDNESDAY MORNING 
FOR SOUTHEAST ALABAMA.

LAT...LON 3138 8609 3144 8579 3118 8579 3099 8605
      3100 8619 3101 8620
TIME...MOT...LOC 0529Z 236DEG 50KT 3143 8584 3096 8602

$$

08-LAMERS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 25, 10:09 PM CST, 47 minutes earlier.

Area forecast discussion, Dec 25, 10:09 PM CST, 47 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1109 PM EST Tue Dec 25 2012

...Tornado Watch #698 is now in effect until 5 AM EST/ 4AM CST/
for all of Southeast Alabama, the Florida Panhandle and the
adjacent Coastal Waters, western portions of the Florida Big Bend,
and much of Southwest Georgia...

.MESOSCALE UPDATE...With the powerful pre-frontal squall line
continuing to hold together as it begins to enter our CWA from the
west, the latest Tornado Watch has been extended eastward to
include all but the eastern 1/3 of the CWA until 10Z. Furthermore,
in this strong and highly sheared environment, we still need to
keep a very close eye on any fore-running Supercells that have
been developing over the Panhandle Waters, as some of these storms may
produce brief Tornadoes.

&&

.NEAR TERM [Through Tonight]...
19 UTC regional mesoanalysis shows the surface low continues to
deepen over Western Louisiana now down to 998 mb. The warm front
has continued to slowly lift northward across Southern
Mississippi/Alabama and then dropping southeastward along the
Florida-Georgia border. Observational data from offshore buoys and
oil platforms are showing a large reservoir of 65+ degree dewpoints
over the North Central Gulf of Mexico. This very moist airmass
will continue to be advected inland and eventually even move into
the Florida Panhandle and Southeast Alabama later this evening.
Further east, observational data around Apalachee Bay show that
greater destabilization will be required this evening to further
the severe weather threat - but in this particular case, the
kinematics are so strong, that only marginal instability would be
needed.

So, the set up looks to be coming together as a strong jet rounds
the base of a potent upper level low moving into Southern
Arkansas. 0-6km deep layer shear values will approach 75 to 80 kts
at times across the Southeast and into our region late tonight.
Low level shear will be as equally as impressive with 0-1 km shear
values of 30 to 40 kt.

Within our area the best area of overlap of sufficient instability
/SBCAPES of 500-750 J/KG/ and strong wind shear is clearly across
the Florida Panhandle, into Southeast Alabama, and far
Southwestern Georgia. It is within this area that there is a likely
chance of significant severe weather activity tonight. While
discrete supercellular convection cannot be ruled out within this
zone (in fact - a couple of mini-supercells are in progress 40mi
south of Destin at 20z), the most likely threat appears to be
destructive straight line winds with the squall line. Wind gusts
with the line could easily exceed 60 to 70 kts.

Further to the east into South Central Georgia and the Florida Big
Bend, the stabilizing influence of Apalachee Bay will likely
diminish the intensity of the squall line somewhat - but the
current thinking is that even though the predicted SBCAPES drop
off to about 200-400 J/KG that the strong kinematics will overcome
the marginally unstable airmass and sustain severe level wind
gusts along the squall line through the predawn hours while
the squall line approaches Interstate 75.

&&

.SHORT TERM [Wednesday Through Thursday Night]...
As the upper level jet moves eastward, pushing the front through our
area Wednesday, expect a rainy morning across the eastern portions
of our area, with rain chances decreasing throughout the day.
Wednesday will be cooler than we've been seeing lately, with high
temperatures in the lower to mid 50s in southeast Alabama,
increasing to the southeast to the mid 60s ahead of the front where
cloud cover and precipitation will still be present throughout the
day. After the front clears our forecast area, a much cooler, drier
air mass will enter the region. Within this air mass, Wednesday lows
are expected to dip into the lower to mid 30s across the region.
Thursday will be dry with mostly clear skies in the wake of the
front, but cooler with high temperatures in the upper 40s to lower
50s across the area. Thursday night lows will be in the lower 30s.

&&

.LONG TERM [Friday through Tuesday]...
A progressive pattern will remain in place through the period
with the 25/00z GFS and 25/00z ECMWF agreeing that the next rain
maker will move into the area on Saturday. This system currently
does not look nearly as impressive in terms of convective
potential as the system we are dealing with now, and the official
forecast only carries a slight chance of thunder close to the
coast. For the most part, temperatures are expected to be within a
few degrees of the seasonal averages, except cooler than average
Thursday night as weak high pressure temporarily builds in from
the north.

&&

.AVIATION...[Through 00z Thursday]
Strong convection is expected to develop across the area, some of
which could be very severe overnight. The main period of strongest
activity is expected across the area tonight between 04Z to 12Z
along a fast moving windy squall line ahead of a rapidly moving cold
front. Winds will shift sharply from southerly to westerly behind
this front. MVFR cigs/vsbys and gusty onshore winds will accompany
these systems. IFR and even brief LIFR possible with any heavy rain.
After cold exits, MVFR cigs and vsbys in fog persist into mid to late
morning from west to east. strong and very gusty west then nw west
winds in wake of front until close to sunset.

&&

.MARINE...
A very powerful squall line develops out ahead of the approaching
Cold Front overnight. Gale Force winds (or frequent gusts) and seas
will overtake the marine area, with even stronger winds in the
vicinity of any thunderstorms. These gale conditions will linger for
a while out of the west behind the Cold Front during the first half
of Wednesday, before slightly diminishing back to Advisory levels
out of the northwest into Wednesday night.

&&

.FIRE WEATHER...
There are no red flag concerns for the next several days with
wetting rain on the way.

&&

.HYDROLOGY...
Much of the region is expected to receive an additional 1 to 2
inches of rainfall during the next 12 hrs. This may cause some
minor rises along area rivers, but due to low flows in area basins,
no significant rises are expected at this time.

&&

.PRELIMINARY POINT TEMPS/POPS...
Tallahassee   60  64  34  52  33 /100  30  10   0  10
Panama City   56  62  38  52  43 /100  10  10   0  10
Dothan        50  55  32  49  33 /100  10  10   0  10
Albany        54  59  31  50  32 /100  30  10   0  10
Valdosta      58  63  34  52  32 /100  90  10   0  10
Cross City    58  67  36  56  32 /100 100  10   0  10
Apalachicola  61  65  39  53  46 /100  20  10   0  10

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
FL...WIND ADVISORY from 7 AM EST /6 AM CST/ to 5 PM EST /4 PM CST/
     Wednesday for Calhoun-Central Walton-Coastal Bay-Coastal
     Dixie-Coastal Franklin-Coastal Gulf-Coastal Jefferson-
     Coastal Taylor-Coastal Wakulla-Gadsden-Holmes-Inland Bay-
     Inland Dixie-Inland Franklin-Inland Gulf-Inland Jefferson-
     Inland Taylor-Inland Wakulla-Inland Walton-Jackson-
     Lafayette-Leon-Liberty-Madison-South Walton-Washington.
     HIGH SURF ADVISORY until 7 PM EST /6 PM CST/ Wednesday for
     Coastal Bay-Coastal Gulf-South Walton.
GA...WIND ADVISORY from 7 AM to 5 PM EST Wednesday for Baker-Ben
     Hill-Berrien-Brooks-Calhoun-Clay-Colquitt-Cook-Decatur-
     Dougherty-Early-Grady-Irwin-Lanier-Lee-Lowndes-Miller-
     Mitchell-Quitman-Randolph-Seminole-Terrell-Thomas-Tift-
     Turner-Worth.
AL...WIND ADVISORY from 6 AM to 4 PM CST Wednesday for Coffee-Dale-
     Geneva-Henry-Houston.
GM...SMALL CRAFT ADVISORY until 1 AM EST Wednesday for Apalachee
     Bay or Coastal Waters From Keaton Beach to Ochlockonee
     River Fl out to 20 Nm-Coastal Waters From Ochlockonee
     River to Apalachicola Fl out to 20 Nm-Coastal waters from
     Suwannee River to Keaton Beach out 20 NM-Waters from
     Suwannee River to Apalachicola FL from 20 to 60 NM.
     SMALL CRAFT ADVISORY from 1 PM Wednesday to 1 AM EST Thursday
     for Apalachee Bay or Coastal Waters From Keaton Beach to
     Ochlockonee River Fl out to 20 Nm-Coastal Waters From
     Ochlockonee River to Apalachicola Fl out to 20 Nm-Coastal
     waters from Suwannee River to Keaton Beach out 20 NM-
     Coastal waters from Apalachicola to Destin FL out 20 NM-
     Waters from Suwannee River to Apalachicola FL from 20 to
     60 NM-Waters from Apalachicola to Destin FL from 20 to 60
     NM.
     GALE WARNING until 1 PM EST Wednesday for Apalachee Bay or
     Coastal Waters From Keaton Beach to Ochlockonee River Fl
     out to 20 Nm-Coastal Waters From Ochlockonee River to
     Apalachicola Fl out to 20 Nm-Coastal waters from Suwannee
     River to Keaton Beach out 20 NM-Waters from Suwannee
     River to Apalachicola FL from 20 to 60 NM.
     GALE WARNING until 1 PM EST Wednesday for Coastal waters from
     Apalachicola to Destin FL out 20 NM-Waters from
     Apalachicola to Destin FL from 20 to 60 NM.

&&

MESOSCALE UPDATE...Gould
NEAR TERM...Block
SHORT TERM...Moore
LONG TERM...Lanier
AVIATION...Block
MARINE...Moore
FIRE WEATHER...Lanier
HYDROLOGY...Godsey
Hazardous weather outlook, Dec 25, 9:43 PM CST, 1 hour 13 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1043 PM EST TUE DEC 25 2012

ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134-
GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-270345-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON-
HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF-
INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY-
INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON-
COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON-
COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY-
RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-
EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
1043 PM EST TUE DEC 25 2012 /943 PM CST TUE DEC 25 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND
AND PANHANDLE...AND ADJACENT COASTAL WATERS.

.DAY ONE...TONIGHT...
A TORNADO WATCH IS IN EFFECT UNTIL 5 AM EST/4 AM CST FOR ALL OF
SE ALABAMA, THE FLORIDA PANHANDLE AND THE ADJACENT WATERS, THE
WESTERN FLORIDA BIG BEND AND SOUTHWEST GEORGIA...

THE SEVERE WEATHER THREAT WILL CONTINUE TO INCREASE INTO THE
OVERNIGHT HOURS. THE GREATEST THREAT FOR SEVERE STORMS IS WITH
DAMAGING WINDS AND TORNADOES PRIMARILY ACROSS PORTIONS OF SOUTHEAST
ALABAMA...THE FLORIDA PANHANDLE AND THE ADJACENT WATERS AND
SOUTHWEST GEORGIA AS THE SQUALL LINE MOVES ACROSS. CURRENT
ANALYSIS HAS THIS SQUALL LINE MOVING ACROSS SE ALABAMA AND THE
FLORIDA PANHANDLE AROUND MIDNIGHT UNTIL AROUND 2 AM EST. ALTHOUGH
THE THREAT DECREASES SOMEWHAT AS THE SQUALL LINE MOVES EAST OF THE
APALACHICOLA RIVER...SEVERE STORMS AND TORNADOES COULD OCCUR
ANYWHERE IN THE FORECAST AREA. THE SQUALL LINE WILL MOVE ACROSS
THE WESTERN BIG BEND 2-4 AM AND THE EASTERN BIG BEND AND SOUTH
CENTRAL GEORGIA 4-6 AM EST. THIS WILL BE FOLLOWED BY THE PARENT
COLD FRONT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...
THE SQUALL LINE AND THEN COLD FRONT SHOULD EXIT EAST OF I-75
AFTER SUNRISE WITH DRIER AND COOLER AIR OVERSPREADING THE REGION.
ANOTHER SYSTEM IS EXPECTED TO BRING A ROUND OF RAIN ON SATURDAY...
BUT THE THREAT OF THUNDERSTORMS CURRENTLY LOOKS LESS THAN WITH
THE UPCOMING SYSTEM.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NEEDED THROUGH THE OVERNIGHT HOURS.

BLOCK

In the hours before

Local storm report, Dec 25, 5:06 PM CST, 5 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
606 PM EST TUE DEC 25 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     FUNNEL CLOUD     3 NE NEWARK             31.41N 85.89W
12/25/2012                   COFFEE             AL   PUBLIC

            FUNNEL CLOUD SPOTTED IN CLINTONVILLE, AL. TOO FAR AWAY TO
            SEE IF IT WAS TOUCHING DOWN OR NOT.

&&

MOORE
Local storm report, Dec 25, 6:32 PM CST, 4 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
732 PM EST TUE DEC 25 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 PM     TSTM WND DMG     3 W NEW BROCKTON        31.39N 85.98W
12/25/2012                   COFFEE             AL   911 CALL CENTER

            REPORT OF TREES DOWN AROUND COUNTY RD 514 NW OF NEW
            BROCKTON

&&

JSE

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 25, 6:09 PM CSTTornado WarningTAECoffee36 min
Dec 25, 7:09 PM CSTWind AdvisoryTAECoffee, Dale, Geneva, Henry, Houston18 hr
Dec 25, 10:12 PM CSTSevere Thunderstorm WarningTAECoffee63 min
Dec 25, 11:13 PM CSTSevere Thunderstorm WarningTAECoffee, Dale32 min
Dec 25, 11:45 PM CSTSpecial Weather StatementTAEDale, Geneva, Henry60 min
Dec 26, 12:36 AM CSTSpecial Weather StatementTAEHenry, Houston54 min
Dec 26, 1:09 PM CSTFreeze WarningTAECoffee, Dale, Geneva, Henry, Houston14 hr

Nearby

Severe Thunderstorm Warnings in Alabama, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.